Київське Математичне
 
Товариство

Пантеон
київських математиків
Засідання Товариства Новини Київські семінари Конференції Мат. архів, журнали, препринти Діяльність Товариства, статут Члени ТоваристваВиборні органи Історія Товариства Київські математики Премії товариства Сторінка для дискусій Посилання Математичні заклади Києва Студентська сторінка Шкільна сторінка Членство в Товаристві Адреса Товариства

Косяк Олександр Володимирович



Kosyak Alexandre
Institute of Mathematics, NASU
Tereshchenkivs'ka, 3
Kyiv, Ukraine
kosyak@imath.kiev.ua kosyak01@yahoo.com

Область математичних досліджень
Representation theory. Lie groups and Lie algebras.
 Dynamical systems. Quasi-invariant mesures.
 Functional analysis. Operator algebras


Деякі з основних публікацій
  • Kosyak A.V. Irreducible regular Gaussian representations of the group of the interval and circle diffeomorphisms,  Journ. Funct. Anal. 125 (1994) 493-547.
  • Kosyak A.V. Quasi-invariant measures and irreducible representations of the inductive limit of special linear groups.  Functional Analysis and Its Applications, 38,  No 1 (2004) 67-68. Translated from Funct. Analiz  i Ego Prilozhenia. 2004, v.38, issue 1, p.82-84.
  • Albeverio S. and Kosyak A.  Quasi-regular representations of the infinite-dimensional Borel group. Journ. Funct. Anal. 218 (2005) 445-474.
  • Albeverio S. and Kosyak A.  Group action, quasi-invariant measures and quasiregular representations of the infinite-dimensional nilpotent group,  Contemporary Mathematics of AMS. 385 (2005) 259-280.
  • Albeverio S. and Kosyak A. Quasiregular representations of the infinite-dimensional nilpotent group.  Journ. Funct. Anal. 236 (2006) 634-681.

 ==================================

Список публікаційMathSciNet) Посилання на праці  (з MathSciNet)